# SDR DLM88010065

- Difficulty date: January 13, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 25,410 hours, 20,259 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Loose
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RIGHT HYDRAULIC QTY READ 3 QTS.  COMPLIED WITH POM, CONTINUED, DECREASE TO 1 QT.  FOUND FITTING ON FWD I/B SIDE OF IBCV LOOSE.  TIGHTEN SAME, SERVICED RIGHT HYDRAULICS SYSTEM.  NO LEAKS.
